Cookies?
Library Header Image
LSE Research Online LSE Library Services

A sublinear-time approximation scheme for bin packing

Batu, Tugkan, Berenbrink, Petra and Sohler, Christian (2009) A sublinear-time approximation scheme for bin packing. Theoretical Computer Science, 410 (47-49). pp. 5082-5092. ISSN 0304-3975

[img]
Preview
PDF
Download (311Kb) | Preview

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03043...
Additional Information: © 2009 Elsevier B.V.
Library of Congress subject classification: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
H Social Sciences > HA Statistics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Identification Number: UT ISI:000271282800025
Date Deposited: 26 Nov 2009 17:02
URL: http://eprints.lse.ac.uk/25979/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only

Downloads

Downloads per month over past year

View more statistics